# SDR SWAA2021020444114

- Difficulty date: January 20, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 47,384 hours, 28,289 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Out Of Tolerance
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WHEEL WELL UPPER VAPOR BARRIER WEB STA.663 HAS AN OVERSIZE HOLE / CLEANED R/H VAPOR BARRIER PERFORMED DRY-OUT NO WATER FOUND REPLACED OVERSIZE HOLES PERMENANT REPAIR B737-7 SRM 51-70-04-2R-9 MATERIAL USED PO# 16910890 AND PO # 1480720
